# SDR SWAA2019061133527

- Difficulty date: May 4, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A322110
- Condition: Corroded
- Location: Bs 376-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONICS COMPARTMENT STRINGER CORRODED BETWEEN BS. 376 TO BS. 380, STR. 23L. / R&R STRINGER IAW SRM.
